Alert archive / Oregon / Wind Advisories in 2019

Wind Advisory 2, NWS Pendleton, OR

January 5, 201910 counties in Oregon; 5 counties in Washington

NWS Pendleton, OR issued this wind advisory at Jan 5, 2019, 6:43 AM PST for 10 counties in Oregon; 5 counties in Washington. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2019, 6:43 AM PST (14:43 UTC)
Expired
Jan 6, 2019, 7:24 AM PST
In force
25 hr
Issued by
NWS Pendleton, OR

Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 80 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 2.7 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2019-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2019-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS76 KPDT 051443
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
643 AM PST Sat Jan 5 2019

...STRONG WINDS EXPECTED IN THE SOUTHERN GRANDE RONDE VALLEY 
THROUGH TONIGHT AND IN THE BLUE MOUNTAIN FOOTHILLS AND COLUMBIA
BASIN TONIGHT AND TOMORROW MORNING...

.AN UPPER LOW TRACKING ALONG THE COAST WILL TIGHTEN PRESSURE
GRADIENTS AND BRING STRONG WINDS ALOFT TO THE AREA. WINDS IN THE 
SOUTHERN GRANDE RONDE VALLEY ARE AROUND 30 MPH THIS MORNING AND
THIS WILL CONTINUE INTO THIS AFTERNOON BEFORE WINDS DECREASE 
BRIEFLY. WINDS WILL INCREASE BACK TO AROUND 30 MPH THIS EVENING. 
IN THE BLUE MOUNTAIN FOOTHILLS AND IN THE COLUMBIA BASIN A 55 KT 
JET AT AROUND 5000 FEET IS EXPECTED TO MIX DOWN TO THE SURFACE AND
CREATE A PERIOD OF WINDY CONDITIONS LATE TONIGHT AND TOMORROW 
MORNING. WINDS ARE EXPECTED TO BE STRONGEST ALONG THE BASE OF THE
BLUE MOUNTAINS BUT STRONG WINDS ARE EXPECTED IN ALL OF THE BLUE 
MOUNTAIN FOOTHILLS AND IN THE COLUMBIA BASIN FROM THE TRI-CITIES 
AND HERMISTON EASTWARD.

ORZ049-052245-
/O.NEW.KPDT.WI.Y.0002.190105T1443Z-190106T1200Z/
Grande Ronde Valley-
including the cities of Cove, Elgin, and La Grande
643 AM PST Sat Jan 5 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect until 4 AM PST Sunday.

* WINDS...South 25 to 35 mph with gusts up to 50 mph. These winds
  will mainly occur from La Grande southward through Union and on
  Interstate 84 through Ladd Canyon and Highway 237 through Pyles
  Canyon on Highway 237.

* TIMING...Now through late tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-052245-
/O.NEW.KPDT.WI.Y.0002.190106T0600Z-190106T2000Z/
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Heppner, Condon, and Fossil
643 AM PST Sat Jan 5 2019

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON PST
SUNDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 10 PM this evening to noon PST
Sunday.

* WINDS...South 20 to 35 mph with gusts up to 50 mph. Stronger 
  winds are possible at times along the base of the Blue 
  Mountains.

* TIMING...Late this evening through Sunday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ028-029-052245-
/O.NEW.KPDT.WI.Y.0002.190106T0800Z-190106T2000Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, 
and Walla Walla
643 AM PST Sat Jan 5 2019

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST
SUNDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from midnight tonight to noon PST
Sunday.

* WINDS...South 20 to 35 mph with gusts up to 50 mph. Stronger 
  winds are possible along the base of the Blue Mountains.

* TIMING...After midnight tonight through Sunday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
476 
WWUS76 KPDT 051748
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
948 AM PST Sat Jan 5 2019

...STRONG WINDS EXPECTED THIS EVENING AND OVERNIGHT ACROSS PARTS
OF CENTRAL AND NORTHEAST OREGON INTO THE COLUMBIA BASIN OF WASHINGTON...

.A low pressure system will move across the region this evening
and tonight producing gusty south winds.

ORZ510-511-060700-
/O.EXB.KPDT.WI.Y.0002.190106T0000Z-190106T1200Z/
North Central Oregon-Central Oregon-
including the cities of Dufur, Maupin, Moro, Bend, Madras, 
Prineville, and Redmond
948 AM PST Sat Jan 5 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
SUNDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 4 PM this afternoon to 4 AM
PST Sunday.

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph. 

* TIMING...Strongest winds expected this evening and early
  tonight. 

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ049-060700-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-190106T1200Z/
Grande Ronde Valley-
including the cities of Cove, Elgin, and La Grande
948 AM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...Southeast 25 to 35 mph with gusts 40 to 50 mph. 

* TIMING...Strongest winds will be later today and tonight.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-060700-
/O.CON.KPDT.WI.Y.0002.190106T0600Z-190106T2000Z/
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Heppner, Condon, and Fossil
948 AM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
NOON PST SUNDAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph. 

* TIMING...Strongest winds expected late this evening and
  overnight. 

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ028-029-060700-
/O.CON.KPDT.WI.Y.0002.190106T0800Z-190106T2000Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, 
and Walla Walla
948 AM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
PST SUNDAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph. 

* TIMING...Strongest winds expected overnight into mid morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
444 
WWUS76 KPDT 060635
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
1035 PM PST Sat Jan 5 2019

...STRONG WINDS EXPECTED OVERNIGHT ACROSS PARTS OF CENTRAL AND 
NORTHEAST OREGON AND INTO THE COLUMBIA BASIN OF WASHINGTON...

.A low pressure system will move across the region overnight 
producing gusty south winds.

ORZ049-061200-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-190106T1200Z/
Grande Ronde Valley-
including the cities of Cove, Elgin, and La Grande
1035 PM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...South 25 to 35 mph with gusts around 45 mph.

* TIMING...Strongest winds will be through midnight and then
  decrease.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-061500-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-190106T2000Z/
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Heppner, Condon, and Fossil
1035 PM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph.

* TIMING...Strongest winds expected through midnight and then 
  decrease overnight.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ028-029-061500-
/O.CON.KPDT.WI.Y.0002.190106T0800Z-190106T2000Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, 
and Walla Walla
1035 PM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph.

* TIMING...Strongest winds expected overnight into mid morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ510-511-061200-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-190106T1200Z/
North Central Oregon-Central Oregon-
including the cities of Dufur, Maupin, Moro, Bend, Madras, 
Prineville, and Redmond
1035 PM PST Sat Jan 5 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph.

* TIMING...Strongest winds expected through midnight and then
  decreasing.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
394 
WWUS76 KPDT 061119
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
319 AM PST Sun Jan 6 2019

...STRONG WINDS EXPECTED LATE TONIGHT AND THIS MORNING ACROSS 
PARTS OF CENTRAL AND NORTHEAST OREGON AND INTO THE COLUMBIA BASIN 
OF WASHINGTON...

.A low pressure system will move continue to move across the 
region late tonight and this morning producing gusty south winds.

ORZ049-510-511-061230-
/O.CAN.KPDT.WI.Y.0002.000000T0000Z-190106T1200Z/
Grande Ronde Valley-North Central Oregon-Central Oregon-
319 AM PST Sun Jan 6 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Pendleton has cancelled the Wind
Advisory.

Winds have decreased to below 25 mph so the wind advisory has 
been cancelled.

$$

ORZ508-062000-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-190106T2000Z/
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Heppner, Condon, and Fossil
319 AM PST Sun Jan 6 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph.

* TIMING...Strongest winds expected late tonight and then 
  decreasing this morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ028-029-062000-
/O.CON.KPDT.WI.Y.0002.000000T0000Z-190106T2000Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, 
and Walla Walla
319 AM PST Sun Jan 6 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS...South 25 to 35 mph with gusts 40 to 50 mph.

* TIMING...Strongest winds expected overnight into mid morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
198 
WWUS76 KPDT 061524
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
724 AM PST Sun Jan 6 2019

ORZ044-507-508-WAZ028-029-061630-
/O.CAN.KPDT.WI.Y.0002.000000T0000Z-190106T2000Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
724 AM PST Sun Jan 6 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Pendleton has cancelled the Wind
Advisory.

Winds have diminished in most locations. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 5, 3:23 AM PST, 3 hours 20 minutes earlier.

Area forecast discussion, Jan 5, 3:23 AM PST, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
323 AM PST Sat Jan 5 2019

.SHORT TERM...Today through Monday...An upper low and frontal
system remains off the Pacific Northwest coast this morning while
a ridge is centered over the Rockies. This is keeping a moist
southwesterly flow over the area. The moisture will mainly lead to
clouds over the area this morning with no precipitation expected.
The low will send an impulse ashore this afternoon and this will
lead to a slight chance of rain and snow showers across the
Cascades in the afternoon. Snow levels will be 2500 to 3500 feet.
A chance of rain and snow will cross the area tonight with snow
levels around 3500 feet in the eastern Columbia Basin and Central
Oregon and around 2500 feet elsewhere. Precipitation amounts will
be light away from the Cascade crest and generally under a tenth
of an inch of rain or an inch of snow. A big concern will be winds
late this afternoon into Sunday night. Models are keeping winds
at 15 to 30 mph for the most part from Central Oregon northeast
into the Columbia Basin but pressure gradients and the path of the
low would suggest that winds will be stronger than that. Have kept
winds below wind advisory levels for now but will be continuing
to evaluate. The Grande Ronde Valley from La Grande south into
Ladd and Pyles Canyon may well need a wind advisory too. Winds
look strongest late tonight and Sunday morning. Rain and snow
showers will taper off Sunday morning before another disturbance
moves into the area Sunday afternoon and night. Snow levels will
be 1500 to 2500 feet Sunday then drop to 1000 to 2000 feet Sunday
night. There will be a chance of snow in the mountains becoming
likely Sunday night. The lower elevations will have a chance of
rain mixed with snow at times. Away from the mountains most
locations will see less than a tenth of an inch of precipitation
though the Cascades could get up to a half inch of liquid
equivalent and Central Oregon and the eastern Oregon mountains up
to a third of an inch. This would translate to 2 to 5 inches of
snow in the Washington Cascades and eastern Oregon mountains with
2 to 5 inches south of Bend and 1 to 3 inches north of Bend. The
Blue Mountains will have 1 to 4 inches. This would all be below
advisory amounts so no winter weather highlights are expected. On
Monday ridging will start building over the area and and after
some lingering showers in the morning, most of the area will dry
out in the afternoon though there will continue to be a chance of
light snow showers in the mountains and central Oregon yielding
generally less than an inch of snow. Temperatures today and
tomorrow will be mainly in the upper 30s and 40s with mid 30s to
lower 40s in the mountains. Monday will be in the upper 50s to mid
40s with 30s in the mountains.

.LONG TERM...Monday night through Friday...An active weather
pattern will persist through the long term period with relatively
warm systems with rain, wind and higher elevation snow. A
transitory ridge will move through WA and OR Monday evening. This
will limit precipitation to a slight chance in the mountains. A warm
front will lift north behind the ridge bringing more rain and snow
with rising snow levels. Another wet system will impact OR and WA
Tuesday and Wednesday. An upper level ridge will build over ID
Thursday and push the storm track north though some rain and snow
will linger along the Cascades. A period of drier weather is the
possible for Friday and Saturday as amplified ridging is expected
over eastern WA and OR, but this is expected to be short-lived as
the ridge shifts east with more active, wet weather expected to
return by late weekend. Winds will be breezy out of the south ahead
of each trough passage, likely bringing strong gusts to the Grande
Ronde Valley and the Foothills of the Blues. Winds will become more
west to southwest behind the trough passages, likely bringing gusty
winds to portions of the Columbia Basin/Gorge. Mild temps will
continue with highs in the upper 30s to around 50s and lows in the
upper 20s to around 40. Coonfield

&&

.AVIATION...12Z TAFs...There may be a few light sprinkles, but
VFR conditions will prevail at all TAF sites except KDLS for the
next 24 hours with good mixing and CIGs high enough to prevent fog
or mist. It will be windy on Saturday with winds approaching 20 to
35 kts with stronger gusts. 76

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  45  37  48  32 /   0  20  30  40
ALW  48  38  50  34 /   0  20  30  50
PSC  44  37  48  33 /   0  20  10  30
YKM  41  33  42  29 /  10  40  30  30
HRI  45  36  49  33 /   0  20  20  30
ELN  39  30  39  27 /  10  50  30  30
RDM  46  33  42  27 /  10  30  50  60
LGD  38  31  39  28 /   0  30  40  60
GCD  41  30  39  27 /  10  20  50  60
DLS  43  35  44  32 /  10  50  50  50

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
&&

83/76/76

Nearby

Wind Advisories in Oregon, 2019Wind Advisories in Washington, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.